Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Approximate proper vectors


Author: Sterling K. Berberian
Journal: Proc. Amer. Math. Soc. 13 (1962), 111-114
MSC: Primary 47.30
DOI: https://doi.org/10.1090/S0002-9939-1962-0133690-8
MathSciNet review: 0133690
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] P. R. Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, Chelsea, New York, 1951. MR 1653399 (99g:47001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0133690-8
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society